# SDR DL76G010451

- Difficulty date: March 19, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N1610D
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 4,278 hours, 716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXTERIOR AFT OVER WING EMERGENCY LIGHT INOP.  REPLACED LIGHT ASSY. LIGHT OPS NML
